Rights accessRestricted access - publisher's policy
Let XDXD be the Shimura curve associated with an indefinite rational quaternion algebra of discriminant D, and let p be a prime dividing D. In their investigations on the arithmetic of XD, Jordan and Skorobogatov introduced a covering XD,pXD,p of XD whose maximal étale quotient is referred to as the Shimura covering of XD at p. The goal of this note is to describe the group of modular automorphisms of the curve XD,pXD,p and its quotients. As an application, we construct cyclic étale Galois coverings of Atkin–Lehner quotients of XD.
Citationde Vera-Piquero, C. The Shimura covering of a Shimura curve: automorphisms and étale subcoverings. "Journal of number theory", Octubre 2013, vol. 133, núm. 10, p. 3500-3516.
All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder. If you wish to make any use of the work not provided for in the law, please contact: firstname.lastname@example.org